Jump to content

Propel I have taken zyprexa daily since February 2001.


Propel

Recommended Posts

hello,

 

From February 2001 through April 2002, I took between 20-mg to 5-mg once a day of zyprexa.

Since end of April 2002, I gave taken 2.5-mg each day, in the morning.

I do not want to taper off, as I fear the serious consequences.

I have serious metabolic issues.

I have to eat evety 65-75 minutes, or I get such pain in my stomach, like I am being stabbed with multiple knives, and even hand numbness; as though my body is going into shock.

My doctor is a joje a did not help.

I see an endocrinology doctor in one week.

I suspect my hypothalamus is damaged.

This relates to AMPK, Ghrelin, Leptin, Arcuate Nucleus, Mitochondrial dysfunction, etc.

I am trying to get SSI disability.

I was once smart, athletic, attractive and had a future.

Now, I cannot even drive a car and feel like crying all day long because of my daily crosses.

 

Thanks.

Link to comment
  • Administrator

Welcome, Propel.

 

This is a site for going off drugs, how may we help you?

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment
  • Moderator Emeritus

Welcome Propel,

I'm sorry to hear about everything you are going through. But as Altostrata mentioned, we are a support forum for people who want to safely taper off their medication and its not clear what kind of help you are looking for.

 

I do not want to taper off, as I fear the serious consequences.

 

What consequences do you mean?

 

I'd highly recommend reading Anatomy of an Epidemic by Robert Whitaker. Psych meds can cause harmful side effects and long term, they can worsen health, increasing the risk of other illnesses. In my opinion they  should only be used for short times and very cautiously, if at all.

 

Another resource you may find helpful is Your Drug may be you Problem by Dr. Peter Breggin

I'm not a doctor.  My comments are not medical advise. These are my opinions based on my own experience and what I've learned. Please discuss your situation with a medical practitioner who has knowledge of tapering and withdrawal...if you are lucky enough to find one.

My Introduction Thread

Full Drug and Withdrawal History

Brief Summary

Several SSRIs for 13 years starting 1997 (for mild to moderate partly situational anxiety) Xanax PRN ~ Various other drugs over the years for side effects

2 month 'taper' off Lexapro 2010

Short acute withdrawal, followed by 2 -3 months of improvement then delayed protracted withdrawal

DX ADHD followed by several years of stimulants and other drugs trying to manage increasing symptoms

Failed reinstatement of Lexapro and trial of Prozac (became suicidal)

May 2013 Found SA, learned about withdrawal, stopped taking drugs...healing begins.

Protracted withdrawal, with a very sensitized nervous system, slowly recovering as time passes

Supplements which have helped: Vitamin C, Magnesium, Taurine

Bad reactions: Many supplements but mostly fish oil and Vitamin D

June 2016 - Started daily juicing, mostly vegetables and lots of greens.

Aug 2016 - Oct 2016 Best window ever, felt almost completely recovered

Oct 2016 -Symptoms returned - bad days and less bad days.

April 2018 - No windows, but significant improvement, it feels like permanent full recovery is close.

VIDEO: Where did the chemical imbalance theory come from?



VIDEO: How are psychiatric diagnoses made?



VIDEO: Why do psychiatric drugs have withdrawal syndromes?



VIDEO: Can psychiatric drugs cause long-lasting negative effects?

VIDEO: Dr. Claire Weekes

 

 

 

Link to comment

Propel i am so sorry the medical profession have done this to you.

 

Zyprexa is also called olanzapine its an antipsychotic drug. You could  try a taper but perhaps real slow like 5% or even 2.5 %.

Breggin talks a little about this drug on pg 124 of 'Psychiatric drug wdl' 2013. on tapering .."expect a rollercoaster ride of emotions that requires considrable support from clinicians and the patients support network...wdl can be very difficult. "

 

Look there is nothing there that is new to anyone on this site. You can do it Breggin is probably dealing with people who are not doing slow tapers.

You could put your toe in the taper water ..you could do it, start at 2.5% of previous dose per 1-2 months and see how you go. These are not forever drugs.

 

This week i have read about so many doctors who have crap for brains it is heartbreaking and i  am at a loss for words.

Thought for the day: Lets stand up, and let’s speak out , together. G Olsen

We have until the 14th. Feb 2018. 

URGENT REQUEST Please consider submitting  for the petition on Prescribed Drug Dependence and Withdrawal currently awaiting its third consideration at the Scottish Parliament. You don't even have to be from Scotland. By clicking on the link below you can read some of the previous submissions but be warned many of them are quite harrowing.

http://www.parliament.scot/GettingInvolved/Petitions/PE01651   

Please tell them about your problems taking and withdrawing from antidepressants and/or benzos.

Send by email to petitions@parliament.scot and quote PE01651 in the subject heading. Keep to a maximum of 3 sides of A4 and you can't name for legal reasons any doctor you have consulted. Tell them if you wish to remain anonymous. We need the numbers to help convince the committee members we are not isolated cases. You have until mid February. Thank you

Recovering paxil addict

None of the published articles shed light on what ssri's ... actually do or what their hazards might be. Healy 2013. 

This is so true, with anything you get on these drugs, dependance, tapering, withdrawal symptoms, side effects, just silent. And if there is something mentioned then their is a serious disconnect between what is said and reality! 

  "Every time I read of a multi-person shooting, I always presume that person had just started a SSRI or had just stopped."  Dr Mosher. Me too! 

Over two decades later, the number of antidepressant prescriptions a year is slightly more than the number of people in the Western world. Most (nine out of 10) prescriptions are for patients who faced difficulties on stopping, equating to about a tenth of the population. These patients are often advised to continue treatment because their difficulties indicate they need ongoing treatment, just as a person with diabetes needs insulin. Healy 2015

I believe the ssri era will soon stand as one of the most shameful in the history of medicine. Healy 2015

Let people help people ... in a natural, kind, non-addictive (and non-big pharma) way. J Broadley 2017

 

 

Link to comment
  • Moderator Emeritus

Hi Propel ,  welcome.  

If the Zyprexa was helping you , you wouldn't be feeling so terrible.

It's likely that whatever positive effects you felt when you started zyprexa have worn off as your cns has adjusted to it over

the years , a situation affectionately known as "poop-out" or oppositional tolerance.

 

You may find that decreasing a small amount , no  more than 10% , takes the edge off your symptoms (stomach pains ,

digestive issues , depressed mood etc.).

 

Best wishes ,  Fresh

1987-1997 pertofran , prothiaden , Prozac 1997-2002 Zoloft 2002-2004 effexor 2004-2010 Lexapro 40mg

2010-2012Cymbalta 120mg

Sept. 2012 -decreased 90mg in 6months. Care taken over by Dr Lucire in March 2013 , decreased last 30mg at 2mg per week over 3 months. July 21 , 2013- last dose of Cymbalta

Protracted withdrawal syndrome kicked in badly Jan.2014 Unrelenting akathisia until May 2014. Voluntary hosp. admission. Cocktail of Seroquel, Ativan and mirtazapine and I was well enough to go home after 14 days. Stopped all hosp. meds in next few months.

July 2014 felt v.depressed - couldn't stop crying. Started pristiq 50mg. Felt improvement within days and continued to improve, so stayed on 50mg for 8 months.

Began taper 28 Feb. 2015. Pristiq 50mg down to 45mg. Had one month of w/d symptoms. Started CES therapy in March. No w/d symptoms down to 30mg.

October 2015 , taking 25mg Pristiq. Capsules compounded with slow-release additive.

March 2016 , 21mg

Link to comment

Please sign in to comment

You will be able to leave a comment after signing in



Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy